# SDR 2003FA0000480

- Difficulty date: May 12, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Aircraft: N23RZ
- Make and model: Lear 25B
- Aircraft serial: 164
- Engine: Ge CJ610*
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 153831
- Condition: Loose
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FIRE DETECTION LIGHT CAME ON IN FLIGHT. REDUCED ENGINE POWER TO IDLE, AFTER 1 MINUTE SHUT DOWN ENGINE AND EXTIGUISHED BOTH BOTTLES. ONCE ON THE GROUND ENGINE WAS INSPECTED, NO EVIDENCE OF FIRE, FOUND LOOSE CONNECTION ON FIRE LOOP.
